RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
2002
Volume 14,
Issue 3,
Pages
27–54
(Mi aa850)
This article is cited in
8
papers
Research Papers
Full chains of twists for symplectic algebras
D. N. Ananikyan
a
,
P. P. Kulish
b
,
V. D. Lyakhovsky
a
a
Saint-Petersburg State University
b
St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Received:
06.06.2001
Fulltext:
PDF file (1171 kB)
Cited by
English version:
St. Petersburg Mathematical Journal, 2003,
14
:3,
385–404
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025